PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Multiple Kronecker covering graphs
Tomaž Pisanski and Wilfried Imrich
Eur. j. comb. Volume 29, Number 5, pp. 1116-1122, 2008. ISSN 0195-6698

Abstract

A graph may be the Kronecker cover in more than one way. In this note we explore this phenomenon and apply it to show that the minimal common cover of two graphs need not be unique. We provide examples of graphs of the same size with non-unique common double covers and of isovalent graphs of the same size with non-unique minimal regular common covers.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8263
Deposited By:Boris Horvat
Deposited On:21 February 2012